Spherical means and Riesz decomposition for superbiharmonic functions

Access this Article

Search this Article

Author(s)

Abstract

The aim in this note is to discuss the behavior at infinity for superbiharmonic functions on <b><i>R</i></b><sup><i>n</i></sup> by use of spherical means.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 58(2), 521-533, 2006-04-01

    The Mathematical Society of Japan

References:  5

Codes

  • NII Article ID (NAID)
    10018381406
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    7892144
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top